Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2011, Article ID 257916, 14 pages
http://dx.doi.org/10.1155/2011/257916
Research Article

Some Comments on Rigorous Finite-Volume Euclidean Quantum Field Path Integrals in the Analytical Regularization Scheme

Departamento de Matemática Aplicada, Instituto de Matemática, Universidade Federal Fluminense, Rua Mario Santos Braga, 24220-140 Niterói, RJ, Brazil

Received 4 March 2011; Accepted 20 April 2011

Academic Editor: Klaus Kirsten

Copyright © 2011 Luiz C. L. Botelho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Luiz C. L. Botelho, “Some Comments on Rigorous Finite-Volume Euclidean Quantum Field Path Integrals in the Analytical Regularization Scheme,” Advances in Mathematical Physics, vol. 2011, Article ID 257916, 14 pages, 2011. https://doi.org/10.1155/2011/257916.